# SDR QXEA2009092800738

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,696 hours, 15,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON RT SIDEWALL SEAT RAILS AT STATION 565 TO 669.40. REMOVED CORROSION IAW SRM 51-21-06. MEASURED WITHIN LIMITS AFTER CLEAN-UP. APPLIED ALODINE IAW SRM 51-21-11.
